MAUDE Adverse Event Report: TORNIER INC LATITUDE EV HUMERAL STEM COATED SMALL LEFT 150 MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE EV HUMERAL STEM COATED SMALL LEFT 150 MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number 0030313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.Disposition unknown.
 
Event or Problem Description
It was reported that the patient had an osteosuture on the humeral prosthesis due to them falling on their left elbow.There was a periprosthetic complex fracture of the olecranon and a displacement of the humeral implant.The patient underwent a revision surgery to remove the standard stem and replace with a long stem.
 
Additional Manufacturer Narrative
Please note corrections to the fda registration number.The mdr was submitted with 3004983210 and should have been reported under 0001649390 registration number.Please note corrections in d1 and d4: the reported event could not be confirmed.The device was not returned.X-rays were provided for the device.Since data was provided, the opinion of a medical expert was sought and stated as follows: the patient had a primary placement of a latitude total elbow prosthesis in (b)(6) 2016.Unfortunately, in 2017 the patient fell and had a comminuted olecranon fracture and a periprosthetic fracture around the humeral component.On (b)(6) 2017, the olecranon fracture was treated, and the humeral component was revised.During the revision, a ¿fausse route¿ was created, the proximal part of the humeral prosthesis and it¿s surrounding bone cement was placed outside the bone.The prosthesis was however fixed well, and the fractures healed, rendering a good elbow function.The position of the prosthesis did not change when comparing postoperative to the 1-year follow up.The postoperative position was an iatrogenic fausse route, placing the implant in varus, and having the proximal part of the humeral component and bone cement sticking out of the bone.This position did not change after the revision surgery during follow-up.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
LATITUDE EV HUMERAL STEM COATED SMALL LEFT 150 MM
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15323520
Report Number3004983210-2022-00062
Device Sequence Number5203839
Product Code JDB
UDI-Device Identifier00846832002764
UDI-Public00846832002764
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/11/2019
Device Model Number0030313
Device Catalogue Number0030313
Device Lot NumberCC1116082008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight82 KG